# SDR DALA2016053004261

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 97,468 hours, 13,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF LIGHTNING STRIKE, STARTING JUST AFT AND ABOVE WINDSHIELD AND CONTINUING AFT TO JUST FWD OF AFT GPS ANTENNA.  REPAIRED LIGHTING STRIKES IAW SRM 53-00-01.
